Jump to content

Photo

Please Work Accutane!


Best Answer blabla05, 18 June 2013 - 11:37 PM

OMG i read this post and i soooo can relate to to u!!! My acne looks just like yours ! And its also mostly on my right side ! And guess what! Mines started right after i got stupid depo shot!! :/ and im also was gunna start accutane they pescribed me 20mg / day. Yet still havent taken it im scared of side effects lol but i
So tired of this acne! I swear that depo shot is the worst birth control method ever!! I was even thinkin i was allergic to it or sumthin cus in a matter of months it kept gettin worse and worse . And i only got one shot! So let me know how it s going for u ! Since like i said i can sooooo relate to ur story!


omg wow thats nuts.. mine depo shot would have expired in december so im hoping majority of it is out of my system i have no acne anymorr just redness that will hopefully fade out after i stop accutane... i probably will break out again but wont be as severe....... i wont ever take bc ever again in any kind!! Go to the full post


164 replies to this topic

#161 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 30 June 2013 - 05:28 AM

Im glad u have no more cystic acne tho ! Its a pain having to deal with every single daily breakout. How bout b. Pills are u still taking them ? And my other question is when u were on depo did u still get your periods or were they abnormal? And for your whole accutane course did u stay same dosage thru all of it ? And its good u stop most def. Listen to what your body is tellin you . Im still pretty pissed off bout depo shot lol seriously never wuld have gotten acne cus of that shit! Sorry for the cursing just letting my fustration out lol


I stopped birth control pills around a month ago and just finished my period!!!!! so hopefully that means depo is OUTTTTTTTTT! still no breakouts :) during depo i think i got my period but it wasnt normal.. dw my biggest regret is doing depo..

#162 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 23 July 2013 - 03:49 AM

this is me 1 month off  accutane and i pray everyday my acne doesnt come back... please pray for me

this is me 1 month off  accutane and i pray everyday my acne doesnt come back... please pray for me

Attached Thumbnails

  • image.jpg


#163 readytolive

readytolive

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 6
About Me
  • Gender:Female
  • Joined: 12-April 13

Posted 23 July 2013 - 07:14 PM

praying for you and so happy for your skin

#164 flynelli

flynelli

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 20-August 13

Posted 20 August 2013 - 10:13 PM

Hey everyone,
So I finally went to a new derm today and she upped my accutane dose and told me not to take those antibiotics. I will now be taking 40mg per day instead of the 20. I'm bracing myself because I know I'm going to be breaking out like crazy for a while again (sigh). I'm still pretty bad on my face too and I've been on 20mg for eight weeks today and will start my ninth week tomorrow. SO I understand how everyone is feeling.

OH and this is my second try at accutane so I will say to y'all that YES the oil does come back. You'll feel it more on your hair than your face. So unfortunately its a temporary things that you're experiencing now. Sorry to burst your buttons.

Blabla05, you might want to ask your derm to give you something that will help with the acne marks. Something that'll help them fade. That's what this new derm of mine did. Its very mild and she recommends it. I'm not sure if you'll have it where you are but its called hyseac A.I. Its from France. It's a bit pricey but I got it because I really want this stuff off of my face. But I don't think it'll hurt to ask. Also, remember accutane does take a while and what it's effective for is getting rid of and preventing future acne. The marks that you see that aren't really pimples are something that is part of the process. But think about it, its better than an infected pimple, right?!

I agree with BMarieWantsNoAcne that you really need to try not to focus too much in the mirror. I'm trying my hardest to stick with that, and its a challenge, but at the end of the day it makes me feel less stressed out on how my face looks.

Brownilocks, how's your acne coming along? Any improvement besides no oily face?

I hope this new dosage helps kick this stuff off my face! Fingers crossed!
Hope everyone has a wonderful Thursday!

hey...jxt rili want to know..did d hyseac A.I fade d marks??i just got it recently, and i jxt rili want 2 know if i should get my hopes up or noteusa_pray.gif ..my entire face is pretty much cmpletely covered with spots or hyperpigmentation or wateva. 



#165 blabla05

blabla05

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 128
    Likes: 6
About Me
  • Joined: 14-December 12

Posted 07 November 2013 - 02:31 AM

Post 4 months

been clear for a few months with the annoying small spots that pop up from here to there.. I have heaps of hypepigmentagion and looking into getting a fraxel in a years time. Anyone did a fraxel




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users